Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering with TB, asthma, persisting symptoms inspite of medicines. Suggestions?

My sister has been prescribed her Dr in Pangasinan Philippinesby with medicine obucorc and meptid but she has been taking these medicines for years now and she still suffers the same symptoms. I am not sure of the spellings of the medicine According to the British Medical Experts she should have been taking the 5 effective top of the list medicines like polypeptide, Moxifloxacin, PZA etc. She has Tubercolosis and Ashtma.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Obucort (budesonide) is an inhaled drug used in asthma and meptid is an analgesic (pain killer). I would suggest that your sister should get herself evaluated from a pulmonologist and get managed accordingly since a diagnosis has first to be confirmed and then treated. Also both asthma and TB require specialised investigations and can be treated accordingly under a specialist care.

Dr. Gyanshankar Mishra
Consultant Pulmonologist
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor